Alert archive / Illinois / Special Weather Statements in 2020
Special Weather Statement, NWS Lincoln, IL
NWS Lincoln, IL issued this special weather statement at Jul 21, 2020, 8:49 PM CDT for 4 counties in Illinois. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2020, 8:49 PM CDT (01:49 UTC)
- Expired
- Jul 21, 2020, 9:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Lincoln, IL
Counties Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 64 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
142
WWUS83 KILX 220149
SPSILX
Special Weather Statement
National Weather Service Lincoln IL
849 PM CDT Tue Jul 21 2020
ILZ063-067-068-071>073-220230-
Clay-Richland-Jasper-Lawrence-Clark-Crawford-
849 PM CDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...CRAWFORD...JASPER...
SOUTHEASTERN CLARK...RICHLAND AND SOUTHEASTERN CLAY COUNTIES UNTIL
930 PM CDT...
At 849 PM CDT, Doppler radar was tracking a strong thunderstorm near
Noble, or 8 miles west of Olney, moving east at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Vincennes, Olney, Robinson, Lawrenceville, Newton, Sumner, Oblong,
Palestine, Clay City, St. Francisville, Noble, Hutsonville, Flat
Rock, Ste. Marie, Willow Hill, Parkersburg, Claremont, Calhoun,
Wheeler and Russellville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3860 8816 3860 8836 3913 8833 3917 8762
3915 8765 3912 8763 3911 8765 3906 8757
3899 8758 3896 8751 3890 8752 3889 8754
3886 8755 3879 8750 3869 8752 3864 8762
3859 8761 3859 8764 3857 8765 3857 8814
TIME...MOT...LOC 0149Z 264DEG 27KT 3875 8823
$$
25What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at Jul 21, 6:55 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 21, 6:55 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 655 PM CDT Tue Jul 21 2020 .SYNOPSIS... Issued at 330 PM CDT Tue Jul 21 2020 Scattered showers and thunderstorms will continue to be possible each day this week. However, there will be plenty of dry hours each day. Temperatures generally in the mid to upper 80s are expected through Friday, then lower 90s return over the weekend into early next week as hot and humid conditions prevail. && .SHORT TERM...(This evening through Wednesday) ISSUED AT 330 PM CDT Tue Jul 21 2020 A stationary front positioned across central IL roughly from SW to NE will be the focus for storm development the rest of the afternoon and evening. An MCV exciting NE MO will enhance storm development in an air mass that has recovered from earlier storms. Several hours of sunshine have boosted MLCAPEs into the 2500-3500 J/kg range, especially south of I-72. A 72 mph wind gust was measured upstream in Pittsfield, indicated the downburst potential of this system. Have gone with Likely PoPs through the evening across a majority of the CWA, as a consensus of the CAMs are showing additional storm development early this evening just east of the IL River. That complex should progress southeastward into the overnight hours, lingering in our SE counties after midnight. A lull in the storms is expected for the early morning hours over a majority of the CWA. Storm development on Wed will be triggered by the arrival of a cold front from the NW, with the front reaching a line from Rushville to Champaign by 6 pm. Have continued with an increasing chance PoP coverage Wed afternoon as a result. Lows tonight will be in the low 70s, with muggy dewpoint depressions of zero to 2 degrees. Can not rule out some locally dense fog if any clearing can manage to develop in areas that pick up rain. .LONG TERM...(Wednesday night through Tuesday) ISSUED AT 330 PM CDT Tue Jul 21 2020 The cold front will continue to progress southward Wed night, keeping storm chances going in the southern counties. The front stalls on Thursday morning across our central CWA before continuing southward. Therefore, high chance PoPs were concentrated south of I-72 Thursday along and ahead of the front. The front then returns north as a warm front on Friday, keeping a threat of storms in our entire area. That FROPA will trigger a warming trend that will result in high temps climbing into the lower 90s this weekend. Heat index readings are projected to climb near or just above 105F across central IL, which would trigger a Heat Advisory if that forecast holds. Storm chances would be suppressed by a capping layer aloft and subsident forcing under high pressure. No obvious trigger for storms is expected until a cold front arrive next week Tuesday. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 655 PM CDT Tue Jul 21 2020 The bulk of the strong storms have generally progressed to the east of the TAF sites. CMI is closest to the ongoing convection. CAMs are pointing toward minor redevelopment of mainly showers this evening across the southeast half of central Illinois. Thunder potential will be present overnight, but confidence on timing is quite low. Did include a tempo for possible storms in DEC and CMI for later this eve, based on CAM coverage during that time. Otherwise, spotty showers the rest of the evening should taper off after midnight. Forecast soundings are pointing toward stratus clouds lowering to IFR at all terminal sites. While ceilings may prevail at low MVFR later tonight, have included a couple hours of IFR clouds around sunrise. Ceilings should steadily improved Wednesday morning, with VFR conditions becoming widespread by mid-day. A cold frontal passage will trigger a wind shift from S-SE to the West Wednesday sunrise. Prevailing wind speeds should remain below 10kt. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Shimon SHORT TERM...Shimon LONG TERM...Shimon AVIATION...Shimon
Hazardous weather outlook, Jul 21, 3:50 PM CDT, 4 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 350 PM CDT Tue Jul 21 2020 ILZ027>031-036>038-040>057-061>063-222100- Cass-Champaign-Christian-Clark-Coles-Cumberland-De Witt-Douglas- Edgar-Fulton-Knox-Logan-Macon-Marshall-Mason-McLean-Menard-Morgan- Moultrie-Peoria-Piatt-Sangamon-Schuyler-Scott-Shelby-Stark- Tazewell-Vermilion-Woodford- 350 PM CDT Tue Jul 21 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms are expected this evening, before diminishing after midnight. Some of the storms may become severe. Damaging winds are the main concern, although an isolated tornado cannot be ruled out. There is also potential for flooding from the stronger storms. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Scattered thunderstorms will remain a concern through Friday. At this time, severe weather is not anticipated. Hot and humid conditions will return this weekend, with the heat index reaching 100 to 105 degrees Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. The most likely time frame is through 5 pm west of I-55, and through 8 pm east of I-55. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ066>068-071>073-222100- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 350 PM CDT Tue Jul 21 2020 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms are expected this evening, before diminishing later tonight. A few of these storms may be strong to briefly severe, with damaging winds the main concern. There is also potential for flooding from the stronger storms. Minor flooding on the Little Wabash River near Clay City, while the Embarras River near Lawrenceville is expected to stay just below flood stage. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Scattered thunderstorms will remain a concern through Friday. The storms on Wednesday may be strong to briefly severe. The severe weather potential for Thursday and Friday is uncertain at this time. Hot and humid conditions will return this weekend, with the heat index reaching 100 to 105 degrees Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, mainly this evening. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. Shimon
In the hours before
Local storm report, Jul 21, 7:52 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
752 PM CDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN HANNA CITY 40.69N 89.79W
07/21/2020 M3.70 INCH PEORIA IL PUBLIC
12 HOUR RAINFALL TOTAL. REPORT RECEIVED VIA TWITTER.
&&
SHIMONLocal storm report, Jul 21, 8:06 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
806 PM CDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN TUSCOLA 39.80N 88.28W
07/21/2020 M1.84 INCH DOUGLAS IL CO-OP OBSERVER
LIGHT RAIN STILL OCCURRING.
0545 PM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
07/21/2020 M1.70 INCH MORGAN IL MESONET
0.50 INCHES THIS MORNING, 1.20 INCHES THIS AFTERNOON.
0745 PM HEAVY RAIN 2 ENE URBANA 40.12N 88.17W
07/21/2020 M1.05 INCH CHAMPAIGN IL MESONET
0.62 THIS MORNING WITH 0.43 THIS EVENING.
0500 PM HEAVY RAIN 5 W SPRINGFIELD 39.80N 89.74W
07/21/2020 M1.35 INCH SANGAMON IL MESONET
0400 PM HEAVY RAIN 2 SW PEORIA 40.72N 89.64W
07/21/2020 M1.55 INCH PEORIA IL MESONET
1130 AM HEAVY RAIN ASTORIA 40.23N 90.36W
07/21/2020 M1.60 INCH FULTON IL MESONET
24 HOUR TOTAL.
&&
SBAKERLocal storm report, Jul 21, 8:13 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
813 PM CDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND GST SEYMOUR 40.10N 88.42W
07/21/2020 E50.00 MPH CHAMPAIGN IL TRAINED SPOTTER
1130 AM TSTM WND DMG SE THOMASBORO 40.24N 88.19W
07/21/2020 CHAMPAIGN IL EMERGENCY MNGR
MULTIPLE STRUCTURES DAMAGED
1130 AM HEAVY RAIN ASTORIA 40.23N 90.36W
07/21/2020 M1.60 INCH FULTON IL MESONET
24 HOUR TOTAL.
1134 AM TSTM WND DMG THOMASBORO 40.24N 88.19W
07/21/2020 CHAMPAIGN IL EMERGENCY MNGR
NUMEROUS TREE BRANCHES DOWN, LEANING POWER POLES, POWER
OUT IN TOWN.
1135 AM TSTM WND GST 1 ESE RANTOUL 40.30N 88.14W
07/21/2020 M63.00 MPH CHAMPAIGN IL ASOS
1205 PM TSTM WND GST HENNING 40.31N 87.70W
07/21/2020 E50.00 MPH VERMILION IL TRAINED SPOTTER
WITH HEAVY RAIN
1205 PM TSTM WND GST HOOPESTON 40.47N 87.67W
07/21/2020 E50.00 MPH VERMILION IL TRAINED SPOTTER
WITH HEAVY RAIN
0220 PM FUNNEL CLOUD NNW JACKSONVILLE 39.73N 90.23W
07/21/2020 MORGAN IL EMERGENCY MNGR
0245 PM HEAVY RAIN ALTONA 41.12N 90.16W
07/21/2020 M1.68 INCH KNOX IL CO-OP OBSERVER
0320 PM HAIL PLEASANT PLAINS 39.87N 89.92W
07/21/2020 E0.50 INCH SANGAMON IL TRAINED SPOTTER
0332 PM HAIL PLEASANT PLAINS 39.87N 89.92W
07/21/2020 E1.00 INCH SANGAMON IL BROADCAST MEDIA
0400 PM HEAVY RAIN 2 SW PEORIA 40.72N 89.64W
07/21/2020 M1.55 INCH PEORIA IL MESONET
0407 PM TSTM WND GST AUBURN 39.58N 89.75W
07/21/2020 E65.00 MPH SANGAMON IL TRAINED SPOTTER
0408 PM TSTM WND DMG 1 N AUBURN 39.59N 89.75W
07/21/2020 SANGAMON IL EMERGENCY MNGR
REPORTS OF DEBRIS AND POWER OUTAGES.
0408 PM TORNADO 2 N AUBURN 39.61N 89.75W
07/21/2020 SANGAMON IL EMERGENCY MNGR
DAMAGE TO GRAIN BIN AND OUT BUILDING, 55 FT TALL-12 IN
DIAMETER TREE DOWN ACROSS ROAD.
0418 PM TSTM WND DMG 2 N PAWNEE 39.62N 89.58W
07/21/2020 SANGAMON IL EMERGENCY MNGR
POWER POLES DOWN.
0420 PM TSTM WND DMG PAWNEE 39.59N 89.58W
07/21/2020 SANGAMON IL EMERGENCY MNGR
TREES REPORTED DOWN THROUGHOUT TOWN.
0420 PM TSTM WND DMG PAWNEE 39.59N 89.58W
07/21/2020 SANGAMON IL EMERGENCY MNGR
NUMEROUS TREES DOWN.
0425 PM TSTM WND DMG TOVEY 39.59N 89.46W
07/21/2020 CHRISTIAN IL EMERGENCY MNGR
APPROX 4 INCH TREE LIMBS DOWN INTO POWER LINES IN TOVEY.
WINDS EST TO 60 MPH BY EMERGENCY MANAGER.
0427 PM TSTM WND DMG KINCAID 39.59N 89.41W
07/21/2020 CHRISTIAN IL EMERGENCY MNGR
APPROX 4 INCH TREE LIMBS DOWN INTO POWER LINES IN
KINCAID. WINDS EST TO 60 MPH BY EMERGENCY MANAGER.
0434 PM TSTM WND DMG EDINBURG 39.66N 89.39W
07/21/2020 CHRISTIAN IL EMERGENCY MNGR
APPROX 4 INCH TREE LIMBS DOWN INTO POWER LINES IN
EDINBURGH. OLD POWER POLE SNAPPED ON WEST SIDE OF TOWN.
WINDS EST TO 60 MPH BY EMERGENCY MANAGER.
0445 PM TSTM WND DMG STONINGTON 39.64N 89.19W
07/21/2020 CHRISTIAN IL EMERGENCY MNGR
APPROX 4 INCH TREE LIMBS DOWN INTO POWER LINES IN
STONINGTON. WINDS EST TO 60 MPH BY EMERGENCY MANAGER.
0500 PM HEAVY RAIN 5 W SPRINGFIELD 39.80N 89.74W
07/21/2020 M1.35 INCH SANGAMON IL MESONET
0510 PM TSTM WND GST LONG CREEK 39.80N 88.85W
07/21/2020 E65.00 MPH MACON IL TRAINED SPOTTER
0524 PM HEAVY RAIN CAMARGO 39.80N 88.17W
07/21/2020 M2.30 INCH DOUGLAS IL TRAINED SPOTTER
0540 PM HEAVY RAIN 1 NW LAWN RIDGE 40.99N 89.63W
07/21/2020 M1.23 INCH MARSHALL IL TRAINED SPOTTER
30 MINUTE DURATION
0545 PM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
07/21/2020 M1.70 INCH MORGAN IL MESONET
0.50 INCHES THIS MORNING, 1.20 INCHES THIS AFTERNOON.
0554 PM TSTM WND DMG HUMBOLDT 39.61N 88.32W
07/21/2020 COLES IL LAW ENFORCEMENT
REPORT OF TREE TAKING DOWN POWER LINE ON SOUTHSIDE DRIVE,
BLOCKING ROAD.
0700 PM HEAVY RAIN COLES COUNTY AIRPORT 39.48N 88.28W
07/21/2020 M1.06 INCH COLES IL ASOS
6 HOUR TOTAL
0700 PM HEAVY RAIN 2 ENE LINCOLN 40.16N 89.33W
07/21/2020 M1.01 INCH LOGAN IL OFFICIAL NWS OBS
12 HOUR TOTAL
0700 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
07/21/2020 M1.10 INCH PEORIA IL ASOS
12 HOUR TOTAL.
0700 PM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
07/21/2020 M2.35 INCH SANGAMON IL ASOS
12 HOUR TOTAL
0700 PM HEAVY RAIN DECATUR 39.85N 88.93W
07/21/2020 M2.23 INCH MACON IL ASOS
12 HOUR TOTAL
0700 PM HEAVY RAIN HANNA CITY 40.69N 89.79W
07/21/2020 M3.70 INCH PEORIA IL PUBLIC
12 HOUR RAINFALL TOTAL. REPORT RECEIVED VIA TWITTER.
0730 PM HEAVY RAIN TUSCOLA 39.80N 88.28W
07/21/2020 M1.84 INCH DOUGLAS IL CO-OP OBSERVER
LIGHT RAIN STILL OCCURRING.
0745 PM HEAVY RAIN 2 ENE URBANA 40.12N 88.17W
07/21/2020 M1.05 INCH CHAMPAIGN IL MESONET
0.62 THIS MORNING WITH 0.43 THIS EVENING.
&&
SBAKERLocal storm report, Jul 21, 8:40 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 PM CDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM TSTM WND DMG DE LAND 40.12N 88.64W
07/21/2020 PIATT IL PUBLIC
MULTIPLE TREES AND TREE BRANCHES DOWN IN TOWN. ONE TREE
SMASHED THE PARK PAVILION.
&&
AUTENLocal storm report, Jul 21, 8:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM TSTM WND DMG DE LAND 40.12N 88.64W
07/21/2020 PIATT IL PUBLIC
MULTIPLE TREES AND TREE BRANCHES DOWN IN TOWN. ONE TREE
SMASHED THE PARK PAVILION.
1115 AM TSTM WND GST SEYMOUR 40.10N 88.42W
07/21/2020 E50.00 MPH CHAMPAIGN IL TRAINED SPOTTER
1130 AM TSTM WND DMG SE THOMASBORO 40.24N 88.19W
07/21/2020 CHAMPAIGN IL EMERGENCY MNGR
MULTIPLE STRUCTURES DAMAGED
1130 AM HEAVY RAIN ASTORIA 40.23N 90.36W
07/21/2020 M1.60 INCH FULTON IL MESONET
24 HOUR TOTAL.
1134 AM TSTM WND DMG THOMASBORO 40.24N 88.19W
07/21/2020 CHAMPAIGN IL EMERGENCY MNGR
NUMEROUS TREE BRANCHES DOWN, LEANING POWER POLES, POWER
OUT IN TOWN.
1135 AM TSTM WND GST 1 ESE RANTOUL 40.30N 88.14W
07/21/2020 M63.00 MPH CHAMPAIGN IL ASOS
1205 PM TSTM WND GST HOOPESTON 40.47N 87.67W
07/21/2020 E50.00 MPH VERMILION IL TRAINED SPOTTER
WITH HEAVY RAIN
1205 PM TSTM WND GST HENNING 40.31N 87.70W
07/21/2020 E50.00 MPH VERMILION IL TRAINED SPOTTER
WITH HEAVY RAIN
0220 PM FUNNEL CLOUD NNW JACKSONVILLE 39.73N 90.23W
07/21/2020 MORGAN IL EMERGENCY MNGR
0245 PM HEAVY RAIN ALTONA 41.12N 90.16W
07/21/2020 M1.68 INCH KNOX IL CO-OP OBSERVER
0320 PM HAIL PLEASANT PLAINS 39.87N 89.92W
07/21/2020 E0.50 INCH SANGAMON IL TRAINED SPOTTER
0332 PM HAIL PLEASANT PLAINS 39.87N 89.92W
07/21/2020 E1.00 INCH SANGAMON IL BROADCAST MEDIA
0400 PM HEAVY RAIN 2 SW PEORIA 40.72N 89.64W
07/21/2020 M1.55 INCH PEORIA IL MESONET
0407 PM TSTM WND GST AUBURN 39.58N 89.75W
07/21/2020 E65.00 MPH SANGAMON IL TRAINED SPOTTER
0408 PM TSTM WND DMG 1 N AUBURN 39.59N 89.75W
07/21/2020 SANGAMON IL EMERGENCY MNGR
REPORTS OF DEBRIS AND POWER OUTAGES.
0408 PM TORNADO 2 N AUBURN 39.61N 89.75W
07/21/2020 SANGAMON IL EMERGENCY MNGR
DAMAGE TO GRAIN BIN AND OUT BUILDING, 55 FT TALL-12 IN
DIAMETER TREE DOWN ACROSS ROAD.
0418 PM TSTM WND DMG 2 N PAWNEE 39.62N 89.58W
07/21/2020 SANGAMON IL EMERGENCY MNGR
POWER POLES DOWN.
0420 PM TSTM WND DMG PAWNEE 39.59N 89.58W
07/21/2020 SANGAMON IL EMERGENCY MNGR
TREES REPORTED DOWN THROUGHOUT TOWN.
0420 PM TSTM WND DMG PAWNEE 39.59N 89.58W
07/21/2020 SANGAMON IL EMERGENCY MNGR
NUMEROUS TREES DOWN.
0425 PM TSTM WND DMG TOVEY 39.59N 89.46W
07/21/2020 CHRISTIAN IL EMERGENCY MNGR
APPROX 4 INCH TREE LIMBS DOWN INTO POWER LINES IN TOVEY.
WINDS EST TO 60 MPH BY EMERGENCY MANAGER.
0427 PM TSTM WND DMG KINCAID 39.59N 89.41W
07/21/2020 CHRISTIAN IL EMERGENCY MNGR
APPROX 4 INCH TREE LIMBS DOWN INTO POWER LINES IN
KINCAID. WINDS EST TO 60 MPH BY EMERGENCY MANAGER.
0434 PM TSTM WND DMG EDINBURG 39.66N 89.39W
07/21/2020 CHRISTIAN IL EMERGENCY MNGR
APPROX 4 INCH TREE LIMBS DOWN INTO POWER LINES IN
EDINBURGH. OLD POWER POLE SNAPPED ON WEST SIDE OF TOWN.
WINDS EST TO 60 MPH BY EMERGENCY MANAGER.
0445 PM TSTM WND DMG STONINGTON 39.64N 89.19W
07/21/2020 CHRISTIAN IL EMERGENCY MNGR
APPROX 4 INCH TREE LIMBS DOWN INTO POWER LINES IN
STONINGTON. WINDS EST TO 60 MPH BY EMERGENCY MANAGER.
0500 PM HEAVY RAIN 5 W SPRINGFIELD 39.80N 89.74W
07/21/2020 M1.35 INCH SANGAMON IL MESONET
0510 PM TSTM WND GST LONG CREEK 39.80N 88.85W
07/21/2020 E65.00 MPH MACON IL TRAINED SPOTTER
0524 PM HEAVY RAIN CAMARGO 39.80N 88.17W
07/21/2020 M2.30 INCH DOUGLAS IL TRAINED SPOTTER
0540 PM HEAVY RAIN 1 NW LAWN RIDGE 40.99N 89.63W
07/21/2020 M1.23 INCH MARSHALL IL TRAINED SPOTTER
30 MINUTE DURATION
0545 PM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
07/21/2020 M1.70 INCH MORGAN IL MESONET
0.50 INCHES THIS MORNING, 1.20 INCHES THIS AFTERNOON.
0554 PM TSTM WND DMG HUMBOLDT 39.61N 88.32W
07/21/2020 COLES IL LAW ENFORCEMENT
REPORT OF TREE TAKING DOWN POWER LINE ON SOUTHSIDE DRIVE,
BLOCKING ROAD.
0700 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
07/21/2020 M1.10 INCH PEORIA IL ASOS
12 HOUR TOTAL.
0700 PM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
07/21/2020 M2.35 INCH SANGAMON IL ASOS
12 HOUR TOTAL
0700 PM HEAVY RAIN DECATUR 39.85N 88.93W
07/21/2020 M2.23 INCH MACON IL ASOS
12 HOUR TOTAL
0700 PM HEAVY RAIN HANNA CITY 40.69N 89.79W
07/21/2020 M3.70 INCH PEORIA IL PUBLIC
12 HOUR RAINFALL TOTAL. REPORT RECEIVED VIA TWITTER.
0700 PM HEAVY RAIN COLES COUNTY AIRPORT 39.48N 88.28W
07/21/2020 M1.06 INCH COLES IL ASOS
6 HOUR TOTAL
0700 PM HEAVY RAIN 2 ENE LINCOLN 40.16N 89.33W
07/21/2020 M1.01 INCH LOGAN IL OFFICIAL NWS OBS
12 HOUR TOTAL
0730 PM HEAVY RAIN TUSCOLA 39.80N 88.28W
07/21/2020 M1.84 INCH DOUGLAS IL CO-OP OBSERVER
LIGHT RAIN STILL OCCURRING.
0745 PM HEAVY RAIN 2 ENE URBANA 40.12N 88.17W
07/21/2020 M1.05 INCH CHAMPAIGN IL MESONET
0.62 THIS MORNING WITH 0.43 THIS EVENING.
&&
AUTENSpecial weather statement, Jul 21, 8:49 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lincoln IL
849 PM CDT Tue Jul 21 2020
ILZ063-067-068-071>073-220230-
Clay-Richland-Jasper-Lawrence-Clark-Crawford-
849 PM CDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...CRAWFORD...JASPER...
SOUTHEASTERN CLARK...RICHLAND AND SOUTHEASTERN CLAY COUNTIES UNTIL
930 PM CDT...
At 849 PM CDT, Doppler radar was tracking a strong thunderstorm near
Noble, or 8 miles west of Olney, moving east at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Vincennes, Olney, Robinson, Lawrenceville, Newton, Sumner, Oblong,
Palestine, Clay City, St. Francisville, Noble, Hutsonville, Flat
Rock, Ste. Marie, Willow Hill, Parkersburg, Claremont, Calhoun,
Wheeler and Russellville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3860 8816 3860 8836 3913 8833 3917 8762
3915 8765 3912 8763 3911 8765 3906 8757
3899 8758 3896 8751 3890 8752 3889 8754
3886 8755 3879 8750 3869 8752 3864 8762
3859 8761 3859 8764 3857 8765 3857 8814
TIME...MOT...LOC 0149Z 264DEG 27KT 3875 8823
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:14 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford | 34 min |
Nearby
Special Weather Statements in Illinois, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.